Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homotopy periodicity of the classical Lie groups


Author: Albert T. Lundell
Journal: Proc. Amer. Math. Soc. 18 (1967), 683-690
MSC: Primary 57.40; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0225344-9
MathSciNet review: 0225344
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Applications of the Grothendieck-Atiyah-Hirzebruch functor $ K(X)$, pp. 104-113. Colloquium on Algebraic Topology, Aarhus Univ., 1962.
  • [2] M. G. Barratt and M. Mahowald, The metastable homotopy of $ O(n)$, Bull. Amer. Math. Soc. 70 (1964), 758-760. MR 0182004 (31:6229)
  • [3] A. Borel and J. P. Serre, Groupes de Lie et puissances reduites de Steenrod, Amer. J. Math. 73 (1953), 409-448. MR 0058213 (15:338b)
  • [4] R. Bott, The stable homotopy of the classical groups, Ann. of Math. 70 (1959), 313-337. MR 0110104 (22:987)
  • [5] -, A note on the Samelson product in the classical groups, Comment. Math. Helv. 34 (1960), 249-256. MR 0123330 (23:A658)
  • [6] B. Harris, On the homotopy groups of the classical groups, Ann. of Math. 74 (1961), 407-413. MR 0131278 (24:A1130)
  • [7] I. M. James, The intrinsic join, Proc. London Math. Soc. 8 (1958), 507-535. MR 0100839 (20:7267)
  • [8] -, Cross-sections of Stiefel manifolds, Proc. London Math. Soc. 8 (1958), 536-547. MR 0100840 (20:7268)
  • [9] M. Kervaire, Some nonstable homotopy groups of Lie groups, Illinois J. Math. 4 (1960), 161-169. MR 0113237 (22:4075)
  • [10] H. Matsunaga, The homotopy groups $ {\pi _{2n + i}}(U(n))\;for\;i = 3,\,4$ and $ 5$, Mem. Fac. Sci. Kyushu Univ. Ser. A 15 (1961), 72-81. MR 0146840 (26:4359)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.40, 55.00

Retrieve articles in all journals with MSC: 57.40, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0225344-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society